# SDR DHL2002363522

- Difficulty date: August 12, 2002
- Submitted: September 1, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cover
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-check/web between fr. 25 an fr. 26 above str. 45R has 10 sq. in. of corrosion.Corrective action/ Removed corroded web IAW A300 SRM 51-30-30. Went for engineering support.Fabricated new cover plate from 0.025" 2024-T3 clad. Cutout cover plate per Fig. 1. Treated,primed an topcoat on cover plate an cutout per A300 SRM 51-41-12.OK to install new cover plate IAW A300 SRM 51-30-30. Installed cover plate per A300 SRM 51-30-30.
